# SDR IPXA2015112195994

- Difficulty date: November 20, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 16,072 hours, 10,093 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP80111
- Part serial: 23305
- Condition: No Test
- Location: Cockpit Oxygen
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PS-1, CAPT O2 MASK WILL NOT TEST.  R & R CAPT O2 MASK STOWAGE BOX IAW AMM 35-12-51-0401.
